# SDR AALA20161128002

- Difficulty date: November 27, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 47,234 hours, 23,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 23893
- Condition: Discharged
- Location: Cabin
- Part time: 32,293 hours, 16,463 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. TAIL CONE VERTICAL EMERGENCY LIGHTS AND AFT CENTER CEILING EMERGENCY LIGHTS ARE INOPERATIVE. REMOVED AND REPLACED EMERGENCY BATTERIES IN AFT LAVATORY OVERHEAD IAW AMM 33-53-00. SEE ALSO AALA20161128003.
